MathSciNet Relay Station
MathSciNet bibliographic data
MR226258 (37 #1848) 41.15
Levit, R. J. Irreducibility of polynomials with low absolute values. Trans. Amer. Math. Soc. 132 1968 297–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement